MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR TOTAL HCG (THCG); SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR TOTAL HCG (THCG); SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer obtained elevated advia centaur xp total hcg (thcg), lot 361, results on 2 samples from the same patient that were discordant relative to retest results.The initial results were reported to the physician and were questioned.The samples were retested in duplicate on the same instrument/day and results were lower as expected.Corrected reports were issued.There are no allegations of patient harm, changes in treatment, or delays of diagnosis in association with this event.
 
Additional Manufacturer Narrative
The us customer reported an observation of elevated advia centaur xp total hcg (thcg) lot 361 results on 2 samples from the same patient that were discordant relative to lower retest results on the same instrument/day.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is investigating.
 
Additional Manufacturer Narrative
Siemens filed mdr 1219913-2025-00020 initial report on 15-jan-2025.Siemens investigated a customer report of elevated advia centaur xp total hcg (thcg) lot 361 results on 2 samples from the same patient that were discordant relative to lower results obtained when the same samples were retested on the same instrument.Customer service engineer (cse) was dispatched to the account and performed routine instrument troubleshooting that included replacement of the wash manifold and sample syringe.Advia centaur xp thcg assay performance was monitored following these service actions and it remains acceptable.The customer is operational, the reported issue was resolved by standard troubleshooting and service actions.In section h6 of this report, the investigation finding and conclusion codes were updated based on the investigation results.

Brand Name
ADVIA CENTAUR TOTAL HCG (THCG)
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key21158678
Report Number1219913-2025-00020
Device Sequence Number12870158
Product Code DHA
UDI-Device Identifier00630414505176
UDI-Public(01)00630414505176(10)19599361(17)250526
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200210
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/26/2025
Device Model NumberN/A
Device Catalogue Number10308985
Device Lot Number19599361
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown